# SDR QXEA2011080100631

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FORWARD PASSENGER DOOR THRESHOLD MEMBER.  REMOVED THRESHOLD MEMBER IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW 51-21-00-00-02.  LOCATED FASTENER HOLED FOR NEW THRESHOLD MEMBER IAW SRM 51-40-05-00-01 AND 51-40-07-02-01.  INSTALLED ANGLE IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  APPLIED TOPCOAT AND CIC IAW SRM 51-25-95 AND SRM 51-21-10-02-01.
